On the Landau equation
Differencialʹnye uravneniâ, Tome 19 (1983) no. 8, pp. 1406-1416
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_8_a14,
author = {O. E. Buryak},
title = {On the {Landau} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1406--1416},
year = {1983},
volume = {19},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_8_a14/}
}
O. E. Buryak. On the Landau equation. Differencialʹnye uravneniâ, Tome 19 (1983) no. 8, pp. 1406-1416. http://geodesic.mathdoc.fr/item/DE_1983_19_8_a14/